淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-2107201016125200
中文論文名稱 巴納赫束與測度的擴張
英文論文名稱 Banach Lattices and Extension of Measures
校院名稱 淡江大學
系所名稱(中) 數學學系碩士班
系所名稱(英) Department of Mathematics
學年度 98
學期 2
出版年 99
研究生中文姓名 曾培倫
研究生英文姓名 Pei-Lun Tseng
學號 696190148
學位類別 碩士
語文別 中文
口試日期 2010-06-10
論文頁數 29頁
口試委員 指導教授-劉豐哲
委員-李志豪
委員-陳功宇
中文關鍵字 巴納赫束  抽象L空間  抽象M空間 
英文關鍵字 Banach lattice  Abstract L-space  Abstract M-space 
學科別分類 學科別自然科學數學
中文摘要 一個可分配且有最小跟最大元素的束L可以嵌入到C(S),其中S是一個緊緻豪斯多夫空間。如果L是一個布林代數,則L有表示式可以用來擴張在L上有界變分的valuation變成一個定義在S的鮑萊爾代數上的Radon測度。
英文摘要 A distributive lattice L with smallest and largest elements can be embedded in C(S) for some compact Hausdorff space S. When L is a boolean algebra, L has a representation can be used to extend the valuations of bounded variation on L to Radon measures on the Borel algebra of S.
論文目次 0 Introduction 1
1 Preliminaries 2
1.1 Basic Concepts of Lattices 2
1.2 Refinement Theorem of Two Finite Chains 4
1.3 Vector Lattices 7
1.4 Normed Lattices 10
1.5 Some Concepts of Functional Analysis 11
1.6 Abstract L-Space and Abstract M-Space 12
2 Embedding Distributive Lattices in Vector Lattices 15
3 Representation of Lattices and Extension of Measures 23
References 29
參考文獻 1. Mahlon M. Day, Normed Linear Spaces, Third Edition, Springer-Verlag, (1973).
2. H. H. Schaefer, Banach Lattices and Positive Operators, Springer-Verlag, (1970).
3. Adriaan C.Zaanen, Introduction to Operator Theory in Riesz Spaces, Springer-Verlag, (1996).
4. Garrett Birkhoff, Lattice Theory, Third Edition, Amer Math Soc. Colloquium Pub., (1979).
5. S. Kakutani, Concrete Representation of Abstract (L)-Spaces and the Mean Ergodic Theorem, Annal of Math., 42 (1941), 523-537.
6. S. Kakutani, Concrete Representation of Abstract (M)-Spaces, Annal of Math., 42 (1941), 994-1024.
7. F.C. Liu, Embedding Distributive Lattices in Vector Lattices, Bull. Inst. Math., Academia Sinica-Taipei, to appear in September 1983.
8. F.C. Liu, Representation of Lattices and Extension of Measures, Classical real analysis (Madison, Wis., 1982), 113--117,
Contemp. Math., 42, Amer. Math. Soc., Providence, RI, 1985.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2010-07-27公開。
  • 同意授權瀏覽/列印電子全文服務,於2010-07-27起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信